Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Burning sensation in back and shoulder, feels like rash burn, had neck arthritis. Cause?

I have been having a burning sensation in my back, under my left shoulder . It fells like burning from rash . I must add that I have arthritis in my neck (left side of my neck) for the past 6 years. I am female and I am 56 years old, This burning like sensation started 2 days ago, I am otherwise healthy and dont have high blood pressure or anything, but I am worried it may be my heart. What do you think?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Dear sir/mam,
The symptoms that you are complaining of can happen due to either a cardiovascular cause or because of a neruolgical cause. Since you already have arthritic changes in your neck I suggest you meet a neurologist and get your neck checked up. Meeting your cardiologist will also help as it will help in ruling out the cardiovascular causes. Hope this helped you.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor